# SDR VTZA98314

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A, E, F

## Discrepancy

FLT 6152 - BGM-IAD - AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BIRD STRIKE ON RIGHT ENGINE.  CREW SHUT DOWN ENGINE AND ACTIBATED FIRE EXTINGUISHER.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RIGHT ENGINE DUE TO BENT BLADE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
